# SDR GTIA030683

- Difficulty date: September 18, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130000010
- Part serial: 9656
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, RIGHT AFT LAV CALL BUTTON DINGING CONSTANTLY.  REMOVED AND REPLACED RIGHT AFT LAVATORY SMOKE DETECTOR.  OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  (M)
